# SDR FDEA201803080633

- Difficulty date: March 8, 2018
- Submitted: March 10, 2018
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43552
- Aircraft time: 557 hours, 223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Not Reported
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 13,000 FT, RIGHT HYD QTY AND RIGHT HYD SYS PRESS EICAS ILLUMINATED. COMPLIED WITH QRH. LAND UNEVENTFULLY INSTALLED RT ACT PRESSURE LINE REF SMP PREFORMED A SUCCESSFUL LEAK CHECK OF BOTH THE RETURN AND PRESSURE LINE. NO LEAKS FOUND.
